# SDR USAA2012100100062

- Difficulty date: September 16, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Part number: D53480500100
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - BROKEN R-2 DOOR UPPER DOOR HANDLE BRACKET SUPPORT AT FR68, S17R.  REPLACED R-2 DOOR UPPER DOOR HANDLE BRACKET SUPPORT AT FR68, S17R IAW A319 SRM 51-44-11 FIG 2.
